# SDR CA051003015

- Difficulty date: September 22, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 4,200 hours
- Engine: Lyc HO360C1A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Tube
- Part number: 269A21725
- Condition: Cracked
- Location: Mast
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 1) TUBE ASSEMBLY IS CRACKED ON THE MAST SIDE. 2) REPLACED TUBE ASSEMBLY, P/N 269A2172-5.
